MAUDE Adverse Event Report: NOBEL BIOCARE USA INC SNAPPY ABUTMENT 5.5 CC WP 1.5MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC SNAPPY ABUTMENT 5.5 CC WP 1.5MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 37836
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The implant malfunctioned due to it deforming during placement.The malfunction did not cause or contribute to a death or serious injury.

Brand Name
SNAPPY ABUTMENT 5.5 CC WP 1.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key14348386
Report Number2027971-2022-068210
Device Sequence Number14692175
Product Code DZE
UDI-Device Identifier07332747088090
UDI-Public(01)07332747088090(10)13119660(17)240813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model Number37836
Device Catalogue Number37836
Device Lot Number13119660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown